Alert archive / Florida / Small Craft Advisories in 2014
Small Craft Advisory 50, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Dec 1, 2014, 2:44 PM EST. It took effect at Dec 2, 2014, 9:00 AM EST. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Dec 1, 2014, 2:44 PM EST (19:44 UTC)
- In effect from
- Dec 2, 2014, 9:00 AM EST
- Expired
- Dec 3, 2014, 3:00 PM EST
- In force
- 30 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted, in the capitals the NWS used until 2016.
869 WHUS72 KMLB 011944 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 244 PM EST MON DEC 1 2014 AMZ570-572-575-021500- /O.NEW.KMLB.SC.Y.0050.141202T1400Z-141203T0900Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 244 PM EST MON DEC 1 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TUESDAY TO 4 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM TUESDAY TO 4 AM EST WEDNESDAY. * WINDS AND SEAS...PERSISTENT EASTERLY WINDS COMBINING WITH LONG FETCH SWELL WILL PRODUCE 6 TO 7 FOOT SEAS OVER THE OUTER WATERS TUESDAY INTO WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
424 WHUS72 KMLB 020831 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 331 AM EST TUE DEC 2 2014 AMZ570-572-575-031500- /O.EXT.KMLB.SC.Y.0050.141202T1400Z-141203T1500Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 331 AM EST TUE DEC 2 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO 10 AM EST WEDNESDAY... * WINDS AND SEAS...PERSISTENT EASTERLY WINDS COMBINING WITH LONG FETCH SWELL WILL PRODUCE 5 TO 7 FOOT SEAS OVER THE OUTER WATERS TUESDAY INTO WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 15
050 WHUS72 KMLB 021403 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 903 AM EST TUE DEC 2 2014 AMZ552-555-030900- /O.EXA.KMLB.SC.Y.0050.000000T0000Z-141203T1500Z/ COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 903 AM EST TUE DEC 2 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST WEDNESDAY. * WINDS AND SEAS...PERSISTENT EASTERLY WINDS COMBINING WITH LONG FETCH SWELL WILL PRODUCE CHOPPY 5 TO 7 FOOT SEAS OVER THE WATERS TODAY INTO WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-572-575-030900- /O.CON.KMLB.SC.Y.0050.000000T0000Z-141203T1500Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 903 AM EST TUE DEC 2 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY... * WINDS AND SEAS...PERSISTENT EASTERLY WINDS COMBINING WITH LONG FETCH SWELL WILL PRODUCE 5 TO 7 FOOT SEAS OVER THE OUTER WATERS TODAY INTO WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
701 WHUS72 KMLB 030846 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 346 AM EST WED DEC 3 2014 AMZ570-572-575-031500- /O.EXT.KMLB.SC.Y.0050.000000T0000Z-141203T2000Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 346 AM EST WED DEC 3 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... * WINDS AND SEAS...PERSISTENT EASTERLY WINDS COMBINING WITH LONG FETCH SWELL WILL PRODUCE 5 TO 7 FOOT SEAS OVER THE OUTER WATERS INTO THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ552-555-031500- /O.CON.KMLB.SC.Y.0050.000000T0000Z-141203T1500Z/ COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 346 AM EST WED DEC 3 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WINDS AND SEAS...PERSISTENT EASTERLY WINDS COMBINING WITH LONG FETCH SWELL WILL PRODUCE CHOPPY 5 TO 7 FOOT SEAS OVER THE WATERS THIS MORNING. SMALL CRAFT OPERATORS SHOULD EXERCISE CAUTION THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 15
104 WHUS72 KMLB 031430 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 930 AM EST WED DEC 3 2014 AMZ552-555-031530- /O.CAN.KMLB.SC.Y.0050.000000T0000Z-141203T1500Z/ COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 930 AM EST WED DEC 3 2014 ...SMALL CRAFT ADVISORY IS CANCELED... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELED THE SMALL CRAFT ADVISORY FOR THE REMAINDER OF TODAY. WINDS AND SEAS HAVE DECREASED BELOW THE ADVISORY THRESHOLDS OF 20 KNOTS AND 7 FEET. $$ AMZ570-572-031530- /O.CAN.KMLB.SC.Y.0050.000000T0000Z-141203T2000Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- 930 AM EST WED DEC 3 2014 ...SMALL CRAFT ADVISORY IS CANCELED... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELED THE SMALL CRAFT ADVISORY FOR THE REMAINDER OF TODAY. WINDS AND SEAS HAVE DECREASED BELOW THE ADVISORY THRESHOLDS OF 20 KNOTS AND 7 FEET. $$ AMZ575-032000- /O.CON.KMLB.SC.Y.0050.000000T0000Z-141203T2000Z/ WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 930 AM EST WED DEC 3 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... * WINDS AND SEAS...PERSISTENT EASTERLY WINDS COMBINED WITH A LONG FETCH SWELL WILL PRODUCE 6 TO 7 FOOT SEAS OVER THE OUTER WATERS BEYOND 20 NAUTICAL MILES INTO THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Dec 1, 10:06 AM EST, 4 hours 38 minutes earlier.
Area forecast discussion, Dec 1, 10:06 AM EST, 4 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 1006 AM EST MON DEC 1 2014 .DISCUSSION...MORNING SOUNDING FROM THE CAPE SHOWS STRONG INVERSION HOLDING ON NEAR 850MB WITH SIGNIFICANTLY DRIER AIR ALOFT. A LITTLER GREATER DEPTH IN LOW LEVEL MOISTURE AND 925MB EASTERLY WINDS UP TO AROUND 20 KNOTS ARE HELPING GENERATE CONVERGENT INDUCED LIGHT SHOWERS AND SPRINKLES THAT WILL CONTINUE TO MOVE ONSHORE AND WEAKEN AS THEY MOVE INLAND. NOT EXPECTING MUCH ACCUMULATION IF ANY WITH THIS LIGHTER SHOWER ACTIVITY. WILL MAINTAIN RAIN CHANCES AROUND 20 PERCENT ACROSS THE AREA INTO THE AFTERNOON. MARINE STRATOCU MOVING WESTWARD ACROSS THE AREA WILL LEAD TO VARYING SKY COVER TODAY WITH BKN-OVC CONDS AT TIMES. OTHERWISE PARTLY SUNNY SKIES EXPECTED. HIGHS WILL REACH INTO THE UPPER 70S MOST AREAS WITH TEMPS MAXING OUT AROUND 80 IN A FEW INLAND LOCATIONS. && .AVIATION...VFR. ISO ONSHORE MOVING SPRINKLES AND SHOWERS NOT EXPECTED TO PRODUCE MUCH IN THE WAY OF ANY CIG/VIS REDUCTIONS BUT BRIEF TEMPO MVFR CONDS MAY OCCUR...MAINLY ALONG THE COAST. && .MARINE...RIDGE AXIS NORTH OF FLORIDA WILL MAINTAIN AN EASTERLY FLOW UP TO 15-20 KNOTS OFFSHORE OF BREVARD COUNTY AND SOUTH OF SEBASTIAN INLET. THESE WINDS WILL GENERATE SEAS UP TO 6 FEET OVER THE GULF STREAM WITH SMALL CRAFT EXERCISE CAUTION HEADLINES CONTINUING. && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && WEITLICH/PENDERGRAST
Hazardous weather outlook, Dec 1, 4:16 AM EST, 10 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 416 AM EST MON DEC 1 2014 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-012115- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 416 AM EST MON DEC 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .RIP CURRENT IMPACT... WEATHER AND OCEAN CONDITIONS WILL PROMOTE A MODERATE RISK OF RIP CURRENTS TODAY. IF VENTURING INTO THE CHILLY SURF...DO SO ONLY NEAR A LIFEGUARD. .WIND AND SEA IMPACT... EAST WINDS 15 TO 20 KNOTS AND SEAS TO 6 FEET MAINLY IN THE GULF STREAM OFFSHORE CAPE CANAVERAL TO JUPITER INLET WILL PRODUCE HAZARDOUS TO POOR CONDITIONS FOR SMALL CRAFT OPERATIONS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PROLONGED EASTERLY WINDS WILL KEEP THE RIP CURRENT RISK ELEVATED THROUGH THE WEEK AND SOME ROUGH SURF WILL ALSO BE DEVELOPING. THIS WIND FLOW PATTERN WILL ALSO PRODUCE POOR TO HAZARDOUS CONDITIONS FOR SMALL CRAFT OPERATIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. WIMMER
Nearby
Small Craft Advisories in Florida, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.